On the set of periods for the Morse-Smale diffeomorphisms on the disc with N holes

Juan Luis García Guirao, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

Let Dn be the two-dimensional disc with n holes. We assume that Dn is compact. For every homological class of Morse-Smale diffeomorphisms on Dn without periodic points in its boundary, we provide an algorithm for characterizing its minimal set of Lefschetz periods. We give the complete classification of these sets of periods for. The main tool used for this characterization is the Lefschetz zeta function. © 2013 Copyright Taylor and Francis Group, LLC.
Original languageEnglish
Pages (from-to)1161-1173
JournalJournal of Difference Equations and Applications
Volume19
Issue number7
DOIs
Publication statusPublished - 1 Jul 2013

Keywords

  • Lefschetz number
  • Morse-Smale diffeomorphism
  • disc with n holes
  • minimal set of Lefschetz periods
  • periodic point

Fingerprint Dive into the research topics of 'On the set of periods for the Morse-Smale diffeomorphisms on the disc with N holes'. Together they form a unique fingerprint.

Cite this